CaltechAUTHORS
  A Caltech Library Service

Weak solutions of the three-dimensional vorticity equation with vortex singularities

Winckelmans, G. and Leonard, A. (1988) Weak solutions of the three-dimensional vorticity equation with vortex singularities. Physics of Fluids, 31 (7). pp. 1838-1839. ISSN 0031-9171. https://resolver.caltech.edu/CaltechAUTHORS:WINpof88

[img]
Preview
PDF
See Usage Policy.

164Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:WINpof88

Abstract

The use of a modified scheme for the dynamics of vortex singularities is shown to lead to a weak solution of the three-dimensional inviscid incompressible vorticity equation.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1063/1.866680DOIUNSPECIFIED
Additional Information:© 1988 American Institute of Physics. Received 1 February 1988; accepted 26 April 1988. We would like to acknowledge useful discussions with P.G. Saffman and D. Meiron. This work was supported by the NASA Ames Research Center under a university consortium agreement.
Group:GALCIT
Issue or Number:7
Record Number:CaltechAUTHORS:WINpof88
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:WINpof88
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:10532
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:15 May 2008
Last Modified:03 Oct 2019 00:10

Repository Staff Only: item control page